# SDR GTIA2024120638574

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 39,160 hours, 17,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 144066
- Condition: No Test
- Location: Zone 200
- Part time: 39,160 hours, 17,811 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPS CHECK OF THE "EMERGENCY POWER SUPPLYU UNITS" BY BITE CHECK FOUND EPSU BATTERY (10WL) FWD L/ DEU-B (300RH1) FAULTY -R&R (10WL) EPSU - IAW AMM 33-51-28 OPS CHECK GOOD
